Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Lower and upper bounds to the ultimate loads of buckled redundant trusses

Author: E. F. Masur
Journal: Quart. Appl. Math. 11 (1954), 385-392
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/61001
MathSciNet review: 61001
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. J. Hoff, B. A. Boley, S. V. Nardo, and S. Kaufman, Buckling of rigid-jointed plane trusses, Proc. Separate No. 24, Am. Soc. Civ. Engrs., 6, (1950).
  • [2] B. W. James, Principal effects of axial load on moment-distribution analysis of rigid structures, Techn. Note No. 534, NACA, (1935).
  • [3] E. F. Masur, Post-buckling strength of redundant trusses, Proc. Separate, Am. Soc. Civ. Engrs. (publication pending).
  • [4] H. J. Greenberg and W. Prager, Limit design of beams and frames, Proc. Separate No. 59, Am. Soc. Civ. Engrs., 2, (1951).
  • [5] E. E. Lundquist, Stability of structural members under axial load, Tech. Note No. 617, NACA, (1937).
  • [6] N. J. Hoff, Stable and unstable equilibrium of plane frameworks, J. Aero. Sci. 8, 115 (1941).
  • [7] E. F. Masur, The effect of prestressing on the buckling loads of statically redundant, rigid-jointed trusses, Proc. First U. S. National Congress Appl. Mech., Chicago, Illinois.
  • [8] E. F. Masur, The stability of statically indeterminate, rigid-jointed trusses, Unpublished Thesis, Illinois Institute of Technology, Chicago, Illinois.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X

Additional Information

DOI: https://doi.org/10.1090/qam/61001
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society